Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 72, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2017, 6:59 PM EDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 6:59 PM EDT (22:59 UTC)
- Expired
- Jul 1, 2017, 8:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 361 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
167
WHUS51 KPHI 012259
SMWPHI
ANZ450-451-470-471-020000-
/O.NEW.KPHI.MA.W.0072.170701T2259Z-170702T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT SAT JUL 1 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL AND OUTER WATERS FROM SANDY HOOK TO LITTLE EGG INLET NJ...
* UNTIL 800 PM EDT
* AT 659 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SANDY HOOK TO NEAR BELMAR TO NEAR POINT
PLEASANT BEACH...MOVING EAST AT 35 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
SEA GIRT REEF...SHARK RIVER REEF...POINT PLEASANT BEACH...BELMAR...
ATLANTIC HIGHLANDS...MANASQUAN INLET...MONMOUTH BEACH...
SEA BRIGHT...AXEL CARLSON REEF...SILVERTON...
SANDY HOOK REEF AND FAIR HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.
LAT...LON 4044 7398 4026 7365 3992 7336 4001 7415
4004 7416 4007 7411 4013 7411 4012 7407
4015 7404 4019 7408 4023 7401 4029 7401
4032 7407 4033 7405 4033 7409 4034 7410
4039 7405 4041 7399 4040 7398
TIME...MOT...LOC 2259Z 273DEG 35KT 4045 7403 4023 7406 4009 7417
HAIL...0.00IN
WIND...>34KTS
$$
SFJ1 follow-up statement
865
FZUS71 KPHI 012350
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT SAT JUL 1 2017
ANZ450-451-470-471-020000-
/O.EXP.KPHI.MA.W.0072.000000T0000Z-170702T0000Z/
750 PM EDT SAT JUL 1 2017
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 800 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.
LAT...LON 4044 7398 4026 7365 3992 7336 4001 7415
4004 7416 4007 7411 4013 7411 4012 7407
4015 7404 4019 7408 4023 7401 4029 7401
4032 7407 4033 7405 4033 7409 4034 7410
4039 7405 4041 7399 4040 7398
TIME...MOT...LOC 2350Z 273DEG 35KT 4042 7340 4020 7344 4006 7355
$$
SFJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 6:59 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 1, 6:59 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
659 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Low pressure south of Hudson Bay will track east tonight
through Sunday and will drag a cold front through the region
late tonight. Several weak disturbances will pass through the
Northeast and Mid-Atlantic Monday and Tuesday. High pressure
moves offshore on Wednesday, and then several waves of low
pressure will impact the area late in the new week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The western part of the Severe Thunderstorm Watch has been
discontinued. The remaining part will be done at 9 pm...if not
sooner.
The convection has weakened as it moved into srn DE and NJ. A
few winds gusts and lightning may still occur, so go inside if
threatening weather approaches.
A short wave/vorticity impulse will slide to the east this
evening and instability wanes, the shower and thunderstorm
activity will diminish into the evening as well. A cold front
is expected to move across the area during the overnight hours
and into early Sunday morning. This will allow for dew points to
lower some by daybreak. Overnight lows are not expected to drop
significantly however. There may even be some patchy fog overnight
tonight, however, we are not expecting any widespread dense fog
at this time.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front moves offshore by early Sunday morning, and
winds become northwesterly or westerly during the day. A mostly
dry forecast is expected as PW values drop below 1 inch, and no
strong short wave/vorticity impulses are expected. Little if any
wind gusts are expected, with winds around 5-10 mph through the
day. Temperatures will be several degrees warmer on Sunday,
however dewpoints will be much lower, so heat index values will
be below advisory levels.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Cold front that passed through the region tonight through
Sunday morning will hang over the Mid-Atlantic, just south of
the MD/DE, Sunday night before drifting farther south towards
the Carolinas on Monday. Meanwhile, surface high pressure builds
in from the north and west as a sharpening upper trough digs
into the Northeast. Several weak upper level shortwaves will
dive into the base of the trough as it passes through the
Northeast.
With the influence of the surface high building into the Great
Lakes and Ohio Valley from Sunday night through Tuesday night,
conditions should remain stable enough to keep widespread
showers and thunderstorms from developing. In addition, surface
dewpoints will be relatively low during this time, as a drying
west wind should mix down enough dry air on Monday for dewpoints
in the upper 50s to low 60s. Dewpoints may then be a few
degrees higher on Tuesday (Independence Day) as winds will be
light enough for afternoon sea breeze development, and the
onshore flow ushers in moisture off the Atlantic. Either way, it
all depends on where each shortwave tracks, and do not have
much more than slight chance-low chance PoPs during this time.
For the afternoon of Independence Day, will keep slight chance
PoPs confined to the southern half of the CWA, as there may be a
bit more interaction with an approaching shortwave and the old
frontal boundary stalled to the south.
Highs on Monday will be in the upper 80s to around 90, and then
may be a couple of degrees cooler on Tuesday with the onshore
flow.
The center of the high passes north of the region, into
northern NY state, Wednesday morning, and then moves offshore
Wednesday night. Meanwhile, another upper trough/500 MB low digs
into the Midwest, and surface low pressure develops out ahead
of it. The stationary boundary across the Mid-Atlantic states
will begin to lift back north as a warm front, and mainly
afternoon convection will fire up out ahead of that approaching
warm front.
Warm front continues to approach Wednesday night and should
lift north through most of the region Thursday. This brings back
an increase to the humidity across the region, as surface
dewpoints rise back up through the 60s and low 70s. This sets
the stage for potentially heavy rain Thursday afternoon as low
pressure continues to approach from the west, and passes mainly
to the north Thursday night. Likely PoPs look good for mainly
northern and western zones Thursday afternoon, and then high
chance PoPs on tap for Thursday night.
For Friday and Saturday, weak areas of low pressure approach
from the west, possibly touching off scattered showers and
thunderstorms. Will generally carry slight chance-chance PoPs
for now given uncertainty.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
The 00z TAFS will have only a few restrictions at KMIV/KACY for
a few hours. then VFR conditions should be across the area for
the overnight hours. Clearing will occur from W to E overnight.
Some patchy light fog may develop later in the night into
Sunday morning, as VSBYS could drop to 4-5SM.
Sunday will be VFR with some scattered clouds during the
afternoon around 5,000-6,000 feet.
Winds should be mostly westerly overnight around 5 to 10 knots,
then, northwesterly by early Sunday morning, then southwesterly
again during the day. Some gusts around 15-20 knots may occur
this afternoon into the evening for some areas. No gusts are
expected on Sunday.
&&
.MARINE...
The severe thunderstorm watch will cover the coastal waters and
southern Delaware Bay until 9 p.m. It may be cancelled early.
The Small Craft advisory for southern Delaware Bay has been
extended until 11 p.m. Winds are beginning to increase on all of
the waters.
Showers and tstms will end on the waters this evening and then
fair weather will be over the waters overnight.
OUTLOOK...
Sunday night through Monday night...Winds and seas below SCA
criteria. W-SW winds 10-15 KT. Occasional gusts to 20 KT Monday
afternoon. Isolated showers and thunderstorms possible.
Tuesday through Tuesday night...Sub-SCA conditions. Winds shift
to a NE flow 5-10 KT. Isolated showers and thunderstorms
possible at southern NJ and DE ocean waters, and DE Bay.
Wednesday...Sub-SCA conditions. E winds around 10 KT. Scattered
showers and thunderstorms possible.
Thursday...Sub-SCA conditions. S winds 10-20 KT. Scattered
showers and thunderstorms.
.RIP CURRENTS...
There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-4 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
The risk for Delaware is low.
Conditions for Sunday look to be lower than today with seas
lowering to 2-3 feet, and winds weakening and becoming more
offshore.
Based on the latest forecasted conditions, there should be a
low risk for the development of dangerous rip currents on Monday
and Tuesday.
Remember! Low risk does not mean no risk! So for safety, swim
only where the lifeguards can see you, and be aware for changing
conditions.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ431-
450>455.
&&
Synopsis...MPS
Near Term...PO
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS/PO
Marine...Robertson/MPS/POHazardous weather outlook, Jul 1, 6:46 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 646 PM EDT Sat Jul 1 2017 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007-009-016-PAZ054-055- 060>062-070-071-101>106-022200- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Hunterdon-Salem-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 646 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-NJZ008-010-012-013-015-017>023-027-022200- Inland Sussex-Morris-Somerset-Middlesex-Western Monmouth-Mercer- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington- 646 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ004-NJZ014-024>026-022200- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 646 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ431-450>455-022200- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 646 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-022200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 646 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Local storm report, Jul 1, 5:53 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG BIRDSBORO 40.26N 75.81W
07/01/2017 BERKS PA TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN
0430 PM TSTM WND DMG TOPTON 40.50N 75.70W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.
0435 PM TSTM WND DMG MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN IN MERTZTOWN.
0444 PM FLOOD BATH 40.73N 75.39W
07/01/2017 NORTHAMPTON PA SOCIAL MEDIA
2.16 INCHES OF RAIN RECORDED IN 35 MINUTES. FLOODING
REPORTED ON ROADWAYS.
0446 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
07/01/2017 M59 MPH LEHIGH PA TRAINED SPOTTER
59 MPH GUST RECORDED IN SOUTH ALLENTOWN. SMALL BRANCHES
COVERING SOME ROADWAYS.
0447 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 NORTHAMPTON PA TRAINED SPOTTER
MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
CATASAUQUA.
0447 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 M0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0448 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/01/2017 LEHIGH PA EMERGENCY MNGR
MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT.
0451 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
07/01/2017 M64 MPH LEHIGH PA ASOS
64 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT
0458 PM HAIL RISING SUN 39.70N 76.06W
07/01/2017 M0.25 INCH CECIL MD TRAINED SPOTTER
0520 PM FLOOD MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
PARK AVE IN MERTZTOWN.
&&
EVENT NUMBER PHI1700886 PHI1700891 PHI1700892 PHI1700888 PHI1700889
PHI1700890 PHI1700893 PHI1700896 PHI1700887 PHI1700894 PHI1700895
MEOLASpecial weather statement, Jul 1, 6:07 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017
NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...
At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.
LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518
SFJLocal storm report, Jul 1, 6:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN LOWER MACUNGIE TWP 40.52N 75.58W
07/01/2017 M2.25 INCH LEHIGH PA TRAINED SPOTTER
2.25 INCHES OF RAIN FELL IN JUST UNDER 30 MINUTES.
0530 PM FLOOD LOWER MACUNGIE TWP 40.52N 75.58W
07/01/2017 LEHIGH PA TRAINED SPOTTER
LOCALIZED FLOODING ALONG LITTLE LEHIGH CREEK NEAR
ANCIENT OAKS. WATER REPORTED IN SOME BUSINESSES ALONG
HAMILTON BLVD.
&&
EVENT NUMBER PHI1700897
EVENT NUMBER PHI1700898
MEOLASpecial weather statement, Jul 1, 6:22 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
622 PM EDT SAT JUL 1 2017
NJZ001-008-010-012>015-020-012245-
Morris-Eastern Monmouth-Sussex-Ocean-Western
Monmouth-Somerset-Middlesex-Mercer-
622 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
CENTRAL MORRIS...SOUTHERN SUSSEX...EAST CENTRAL MERCER...NORTHEASTERN
SOMERSET...MONMOUTH AND MIDDLESEX COUNTIES...
At 622 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Succasunna to Society Hill to Hightstown.
Movement was east at 45 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
New Brunswick, Perth Amboy, Long Branch, Morristown, Asbury Park,
Somerset, Edison, Middletown, Old Bridge, Howell, East Brunswick,
Sayreville, North Brunswick, Marlboro, Manalapan, Carteret, Dover,
Tinton Falls, Holmdel and Madison.
LAT...LON 4014 7403 4020 7459 4050 7449 4090 7476
4094 7428 4091 7433 4076 7437 4075 7436
4067 7446 4065 7440 4060 7446 4060 7421
4047 7427 4042 7401 4048 7401 4047 7399
4038 7401 4036 7397
TIME...MOT...LOC 2222Z 270DEG 40KT 4084 7467 4051 7445 4027 7453
SFJSpecial weather statement, Jul 1, 6:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
627 PM EDT SAT JUL 1 2017
DEZ002-003-MDZ020-012300-
Inland Sussex-Kent-Caroline-
627 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHEASTERN KENT AND SOUTHEASTERN CAROLINE COUNTIES...
At 627 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bowers to Federalsburg. Movement was
east at 25 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Dover, Georgetown, Milford, Seaford, Laurel, Harrington,
Federalsburg, Milton, Bridgeville, Ellendale, Bowers, Smithville,
Rising Sun-Lebanon, Dover Base Housing, Andrewsville, Rising Sun,
Sycamore, Big Stone Beach, Felton and Blades.
LAT...LON 3859 7571 3865 7571 3869 7577 3868 7580
3869 7580 3870 7583 3915 7547 3915 7541
3907 7541 3901 7533 3898 7531 3893 7532
3884 7522 3853 7548
TIME...MOT...LOC 2227Z 277DEG 20KT 3909 7544 3869 7577
SFJSpecial weather statement, Jul 1, 6:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
633 PM EDT SAT JUL 1 2017
NJZ013>023-026-027-PAZ106-012300-
Salem-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Mercer-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Cape May-Gloucester-Lower
Bucks-
633 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
CUMBERLAND...SOUTHEASTERN SALEM...NORTHERN OCEAN...CAMDEN...
SOUTHEASTERN MERCER...EASTERN GLOUCESTER...NORTHWESTERN CAPE MAY...
BURLINGTON...SOUTHERN MONMOUTH AND SOUTHEASTERN BUCKS COUNTIES...
At 632 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Allentown to near Shiloh. Movement
was east at 30 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Lakewood,
Cherry Hill, Jackson, Evesham, Mount Laurel, Voorhees, Medford,
Glassboro, Lindenwold, Hammonton, Lumberton, Florence, Burlington,
Mount Holly and Pitman.
LAT...LON 4013 7403 4009 7407 4006 7412 3919 7498
3919 7502 3922 7503 3921 7506 3927 7520
3931 7527 3931 7529 3940 7545 3943 7545
4023 7469 4017 7402
TIME...MOT...LOC 2232Z 284DEG 25KT 4015 7456 3944 7534
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:48 PM EDT | Special Weather Statement | PHI | Middlesex | 42 min |
| Jun 30, 9:55 PM EDT | Special Weather Statement | PHI | Middlesex | 20 min |
| Jun 30, 10:32 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 1, 9:48 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr | |
| Jul 1, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 51 min |
| Jul 1, 5:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 1, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 44 min |
| Jul 1, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 52 min |
| Jul 1, 5:10 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 1, 5:29 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 1, 5:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 40 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland, Salem | 34 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 40 min |
| Jul 1, 6:07 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer | 23 min |
| Jul 1, 6:17 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 1, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris | 23 min |
| Jul 1, 6:33 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester | 27 min |
| Jul 1, 7:01 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 29 min |
| Jun 30, 8:09 PM EDT | Special Weather Statement | PHI | Montgomery | 51 min |
| Jun 30, 8:32 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery | 118 min |
| Jun 30, 9:17 PM EDT | Special Weather Statement | PHI | Bucks | 43 min |
| Jul 1, 2:38 PM EDT | Special Weather Statement | PHI | Berks | 52 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 23 min |
| Jul 1, 3:24 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jul 1, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 49 min |
| Jul 1, 4:05 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Jul 1, 4:20 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 4 hr |
| Jul 1, 4:12 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 33 min |
| Jul 1, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 67 min |
| Jul 1, 5:03 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 27 min |
| Jul 1, 5:20 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jul 1, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 51 min |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.